# SDR REXA2023112000993

- Difficulty date: November 19, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 41,394 hours, 31,790 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Striker
- Part number: SH670314123
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY DOOR BOTTOM SILL STRIKER IS CORRODED AROUND FASTENER HOLES.  REMOVED GALLEY DOOR BOTTOM SILL STRIKER IAW CRJ 700 SRM 51-42-06-001-001-A01. LOCATED AND DRILLED GALLEY DOOR BOTTOM SILL STRIKER IAW CRJ-700 SRM 51-40-11-001-001-A01 INSTALLED NEW SERVICEABLE GALLEY DOOR BOTTOM SILL STRIKER IAW CRJ-700 SRM 51-42-06-001-001A01 C/W LEAK TEST OF THE GALLEY DOOR IAW CRJ 700 AMM 52-00-00-790-801-A01. LEAK TEST GOOD.
